<< Previous Issue Kyungpook Mathematical Journal (Vol. 42, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 273—455
 Original Articles 
General Filters and Strict Extensions in Pointfree Topology
Bernhard Banaschewski1, Sung Sa Hong2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 273—283
The Cozero Part of a Biframe
Phethiwe Matutu
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 285—295
Regular Hexagons from Similar Isosceles Triangles
Zvonko Cerin
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 297—312
Geometric Group Actions on Lens Spaces
John Kalliongis1 , Andy Miller2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 313—344
Ribbon braids
Gyo Taek Jin
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 345—349
Decompositions and the Complex Contact Structures of $Sl(2,\mathbb C)$
Brendan Foreman
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 351—367
A Note on Semi-Projective Modules
H. Tansee1 , S. Wongwai2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 369—380
Bi-additive Maps and Commutativity in Rings
Yong-Soo Jung
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 381—389
Uniqueness of Coexistence State of General Competition Model for Several Competing Species
Joon Hyuk Kang , Yun Myung Oh
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 391—398
Some Generalizations of Beukers’ Integrals
Petros Hadjicostas
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 399—416
RS-Compactness in L-fuzzy Topological Spaces
M.E.EL-Shafei1 , I.M.Hanafy2 , A.I.Aggour3
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 417—428
The Distribution of the Products of Powers of Generalized Dirichlet Components
Mridula Garg1 , Vimal Katta1 , Mahesh Kumar Gupta2
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 429—436
On Bernardi’s Integral Operators of Certain Classes of Functions
R. Parvatham
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 437—441
Uniqueness of Linear Differential Polynomials that Share the Value 1 CM
Jianping Wang
Kyungpook Mathematical Journal 2002 Vol. 42, No. 2, 443—455

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd